# SDR SWAA2018010918950

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 35,102 hours, 20,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT "Z" FOLD FELL OUT, DID NOT DEPLOY.  R&R SLIDE PER MT.
